Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 6, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 15, 2007, 3:42 AM MST. It took effect at Feb 15, 2007, 5:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2007, 3:42 AM MST (10:42 UTC)
- In effect from
- Feb 15, 2007, 5:00 PM MST
- Expired
- Feb 16, 2007, 9:04 AM MST
- In force
- 16 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 151042 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 342 AM MST THU FEB 15 2007 MTZ009-010-012-014-044-046-048-049-151845- /O.UPG.KTFX.HW.A.0008.070216T0000Z-070216T1800Z/ /O.NEW.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... HELENA...LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD 342 AM MST THU FEB 15 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT LATE THIS AFTERNOON AND SPREAD EAST ONTO THE PLAINS TONIGHT. SOUTH TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON THE PLAINS WITH HIGHER GUSTS TO 80 MPH ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT AND THROUGH PASSES ALONG THE CONTINENTAL DIVIDE. THE STRONG WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY...BEGINNING TO DIMINISH LATE FRIDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ013-045-050-051-054-151845- /O.NEW.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/ CHOUTEAU-LIBERTY-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...FORT BENTON...CHESTER...STANFORD... LEWISTOWN...WHITE SULPHUR SPRINGS 342 AM MST THU FEB 15 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY. STRONG WEST TO SOUTHWEST WINDS WILL SPREAD OVER THE AREA TONIGHT. SOUTH TO SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY...BEGINNING TO DIMINISH LATE FRIDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ THOMSON
5 follow-up statements
000 WWUS75 KTFX 151639 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 939 AM MST THU FEB 15 2007 MTZ009-010-012>014-044>046-048>051-054-160045- /O.CON.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 939 AM MST THU FEB 15 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT LATE THIS AFTERNOON AND SPREAD EAST ONTO THE PLAINS TONIGHT. SOUTH TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON THE PLAINS WITH HIGHER GUSTS TO 80 MPH ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT AND THROUGH PASSES ALONG THE CONTINENTAL DIVIDE. THE STRONG WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY...BEGINNING TO DIMINISH LATE FRIDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 152147 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 247 PM MST THU FEB 15 2007 MTZ009-010-012>014-044>046-048>051-054-160600- /O.CON.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 247 PM MST THU FEB 15 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. STRONG WEST TO SOUTHWEST WINDS ALONG THE ROCKY MOUNTAIN FRONT WILL SPREAD EAST ONTO THE PLAINS TONIGHT. SOUTH TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON THE PLAINS WITH HIGHER GUSTS TO 80 MPH ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT AND THROUGH PASSES ALONG THE CONTINENTAL DIVIDE. THE STRONG WINDS WILL CONTINUE THROUGH THE DAY ON FRIDAY...BEGINNING TO DIMINISH LATE FRIDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 160452 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 952 PM MST THU FEB 15 2007 MTZ009-010-012>014-044>046-048>051-054-161300- /O.CON.KTFX.HW.W.0006.000000T0000Z-070217T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 952 PM MST THU FEB 15 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. STRONG WEST TO SOUTHWEST WINDS ALONG THE ROCKY MOUNTAIN FRONT WILL SPREAD EAST ONTO THE PLAINS TONIGHT. SOUTH TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON THE PLAINS WITH HIGHER GUSTS TO 80 MPH ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT AND THROUGH PASSES ALONG THE CONTINENTAL DIVIDE. THE STRONG WINDS WILL CONTINUE THROUGH FRIDAY MORNING...THEN DIMINISH LATE FRIDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 161150 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 450 AM MST FRI FEB 16 2007 MTZ009-010-044>046-048-049-161800- /O.EXT.KTFX.HW.W.0006.000000T0000Z-070216T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 450 AM MST FRI FEB 16 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND ACROSS NORTH CENTRAL MONTANA. HIGHER GUSTS UP TO 80 MPH ARE POSSIBLE CLOSER TO THE ROCKY MOUNTAIN FRONT AND THROUGH PASSES ALONG THE CONTINENTAL DIVIDE. THESE WINDS WILL DECREASE LATER THIS MORNING AND INTO THE AFTERNOON. THEREFORE...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE EARLIER THAN PREVIOUSLY EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012>014-050-051-054-161800- /O.CON.KTFX.HW.W.0006.000000T0000Z-070217T0000Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 450 AM MST FRI FEB 16 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGHOUT MOST OF THE DAY. HIGHER GUSTS UP TO 80 MPH ARE POSSIBLE THROUGH FAVORED MOUNTAIN PASSES...SUCH AS MCDONALD PASS. THESE WINDS WILL THEN DECREASE DURING THE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 161604 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 904 AM MST FRI FEB 16 2007 MTZ009-010-044>046-048-049-161715- /O.CAN.KTFX.HW.W.0006.000000T0000Z-070216T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY... CHESTER...CONRAD...CHOTEAU...FAIRFIELD 904 AM MST FRI FEB 16 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. $$ MTZ012>014-050-051-054-161715- /O.CAN.KTFX.HW.W.0006.000000T0000Z-070217T0000Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 904 AM MST FRI FEB 16 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 15, 3:23 AM MST, 19 minutes earlier.
Area forecast discussion, Feb 15, 3:23 AM MST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 323 AM MST THU FEB 15 2007 .DISCUSSION... TODAY THROUGH SATURDAY...TEMPERATURES HAVE BEEN RISING OVERNIGHT OVER THE ENTIRE CWA AS A WARM CHINOOK WIND HOOKS UP OVER THE AREA. THREAT FOR DANGEROUS WIND CHILLS HAS ENDED IN MY NORTHEAST ZONES AND WILL CANCEL THE WIND CHILL ADVISORY. THE WEATHER PATTERN FOR THE SHORT TERM...ESPECIALLY EARLY IN THE SHORT TERM...IS QUITE COMPLEX. WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY AS THE GRADIENTS ALOFT AND AT THE SURFACE TIGHTEN. AN UPPER LEVEL SHORTWAVE WILL ALSO BE RIDING OVER THE TOP OF THE RIDGE INTO THE REGION...ALONG WITH A WEAK SURFACE COLD FRONT AS THE LEE SIDE LOW SLIDES SOUTHWARD. THIS WILL SET UP SOME GOOD SNOW IN THE ROCKY MOUNTAIN FRONT AREA OVERNIGHT AND INTO FRIDAY MORNING...NOT ENOUGH FOR A WARNING ON SNOW AMOUNTS ALONE. HOWEVER WITH THE VERY STRONG WINDS CONDITIONS WILL BE POOR AND HAVE DECIDED TO UPGRADE THE WINTER STORM WATCH TO A WARNING. THE STRONG WINDS WILL EXTEND WELL OUT INTO THE PLAINS...WILL UPGRADE THE HIGH WIND WATCH TO A WARNING AS WELL AND EXPAND IT IN AREA AND EXTEND IT THROUGH FRIDAY AFTERNOON. THE LEE TROUGH WILL BE PUSHED OFF INTO THE DAKOTAS FRIDAY NIGHT AND A BROAD SURFACE HIGH WILL SET UP OVER THE ROCKIES AND GREAT BASIN. WINDS AND THE CHANCE OF PRECIP WILL BOTH DECREASE FOR FRIDAY NIGHT AND SATURDAY. TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE WELL ABOVE NORMAL. THOMSON SATURDAY NIGHT THROUGH TUESDAY NIGHT...MODELS IN BETTER AGREEMENT FOR AN UPPER LEVEL RIDGE OVER THE AREA SATURDAY NIGHT AND SUNDAY THEN MOVING EASTWARD SUNDAY NIGHT. A PROGRESSIVE PATTERN AFTER THAT WITH A SHORTWAVE TROF MOVING THROUGH THE AREA MONDAY AND MONDAY NIGHT WITH ZONAL FLOW ON TUESDAY AND TUESDAY NIGHT. WARM TEMPERATURES THROUGH THE PERIOD. GENERALLY DRY SATURDAY NIGHT AND SUNDAY WITH MOUNTAIN PRECIPITATION SUNDAY NIGHT SPREADING OVER THE ENTIRE CWA ON MONDAY AND MONDAY NIGHT. SLIGHT CHANCE OF PRECIPITATION CONTINUES TUESDAY AND TUESDAY NIGHT. CAMP WEDNESDAY AND THURSDAY...LATEST MODELS DEPICT A MOIST ZONAL FLOW AS A SWIFT MOVING SURFACE LOW MOVES ALONG THE CANADIAN BORDER. A GOOD CHANCE FOR SCATTERED PRECIPITATION FOR MUCH OF WEST AND CENTRAL MONTANA THROUGH THE PERIOD. TEMPERATURES WILL BE ABOVE NORMAL AS WESTERLY WINDS INCREASE. SAUCIER && .AVIATION... UPDATED 0540Z. GENERALLY EXPECT VFR CONDITIONS THROUGH THE PERIOD. IT LOOKS LIKE THERE WILL BE A COUPLE OF BANDS OF MOISTURE MOVING THROUGH DURING THE PERIOD COVERED BY THE TAFS. THE FIRST HAD ALREADY MOVED INTO KCTB AS OF 05Z AND WILL SPREAD SE THE REST OF TONIGHT. EXPECT SOME SCATTERED SNOW SHOWERS MAINLY OVER THE MOUNTAINS WITH LOCAL MVFR/IFR CONDITIONS IN THE SNOW SHOWERS. THE NEXT BAND WILL MOVE THROUGH THURSDAY AFTERNOON AND EVENING. SOME GUIDANCE SUGGESTS MOISTURE WILL START IN THE AFTERNOON WHILE OTHER GUIDANCE SUGGESTS MOISTURE WILL HOLD OFF UNTIL THE EVENING. AGAIN EXPECT SOME SNOW SHOWERS MAINLY OVER THE MOUNTAINS WITH LOCAL MVFR/IFR CONDITIONS. SW WINDS WILL BE SPREADING EAST OVER THE AREA THE REST OF TONIGHT INTO THURSDAY MORNING. MVFR OR IFR VISIBILITIES IN BLOWING SNOW SHOULD BE MAINLY CONFINED TO NEAR THE ROCKY MOUNTAIN FRONT. EXPECT A FURTHER INCREASE IN SW WINDS THURSDAY EVENING WITH THE POSSIBILITY OF GUSTS TO 50 KNOTS ALONG THE ROCKY MOUNTAIN FRONT. BLANK && .PRELIMINARY POINT TEMPS/POPS... GTF 44 34 43 22 / 10 20 10 10 CTB 43 32 41 21 / 0 10 10 10 HLN 43 30 44 20 / 30 30 20 10 BZN 42 28 43 14 / 20 40 30 10 WEY 34 21 31 0 / 50 70 40 30 DLN 44 27 42 19 / 30 40 30 0 HVR 35 22 39 14 / 20 30 30 20 LWT 38 29 39 19 / 20 20 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY FOR MTZ009-010-012>014-044>046-048>051-054. WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY FOR MTZ009-048. && SHORT TERM...THOMSON LONG TERM...CAMP AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 14, 10:24 PM MST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1024 PM MST WED FEB 14 2007 MTZ009-048-151230- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. IN THE MOUNTAINS...TEMPERATURES WILL REMAIN COLD ENOUGH FOR SNOW. A WINTER STORM WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010-012-014-046-049-151230- EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- EASTERN PONDERA-EASTERN TETON- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ044-151230- TOOLE- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-045-047-151230- HILL-LIBERTY-BLAINE- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS INCREASE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-013-015-050>055-151230- BEAVERHEAD-CHOUTEAU-MADISON-JUDITH BASIN-FERGUS-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 1024 PM MST WED FEB 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:50 PM MST | High Wind Watch | TFX | 6 hr | |
| Feb 15, 3:37 AM MST | Winter Storm Warning | TFX | 29 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.